This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
Ok, so i have been married for 4 years been with my husband for 5, and my question is, in the last 2 months my period has come every 2 weeks, i just got off it agaon 3 days ago, but also, anytime i have sex after an orgasm i bleed, i thought maybe it was normal, but now even when we have oral sex without anything inserting the vaganal area i still bleed, the bleeding lasts maybe 5 mins if that and its gone its bright red, i am starting to get really worried now that its doing it,it just seems to be after orgasm and i bleed, i do plan on making a ob appointment but was wondering in the mean time if anyone here had any answers to what this could be...i am on no birth control, i have 2 children 1 and 3, this is just starting recently and im worried.
Your irregular bleeding may be a sign of something serious like an infection or injury, or it might just mean that your hormones need some adjustment, so, yes, you should definitely see your gynecologist or go to your nearest women’s clinic.
About that post-orgasmic bleeding: Usually nothing to worry about. The uterus contracts during orgasm, just as it does during your period and during childbirth, so can expel
some left-over menstrual blood from your last period or early blood if your period is about to arrive.
There are also a couple of other conditions which can also cause bleeding, such as HPV, so do get checked out by your gynecologist. Dr. J
Am having the same problem am on the depo everytime my husband have sex If I have a orgasim I bleed right after it for about 5 min I switch birthcontrol I was on yaz about a year and I was having bad headaches and went on depo it's embarrassing but my husband says it's okay
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.